MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK L CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK L CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN915184
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: a large weck hem-o-loc clip was being placed on a vessel with robot when the clip broke in half at the hinge side of the clip.The broken clip was removed from the patient and a new clip was used without further incident.Patient was not injured nor adverse impact occurring as a result.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot#: 73g2200746 investigation did not show issues related to the complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one cartridge of 544240 hemolok l clips 6/cart 84/box for investigation.The returned sample was visually examined with and without magnification.Visual examination of the returned device revealed that the cartridge was returned with no clips remaining.The clip applier was not returned.Per dhr the product hemolok l clips 6/cart 84/box lot# 73g2200746 was manufactured on 07/25/2022 a total of (b)(4) pieces.Lot was released on 08/12/2022.Dhr investigation did not show issues related to complaint.The ifu for this product, l02425 rev 02, was reviewed as a part of this complaint investigation.The ifu states, "always check the alignment of the applier jaws before use.When closed, jaw tips should be directly aligned and not offset.Alignment of the jaw is critical for safe application of the clip.If this is not done, patient injury may occur.Proper maintenance, care and cleaning are necessary to ensure proper functionality." a corrective action is not required at this time as it could not be determined what caused the complaint issue since no clips were remaining in the returned cartridge.The device history record review showed no evidence to suggest a manufacturing related cause.The reported complaint of "broken/detached parts - clip - hinge" for (b)(4) was not confirmed based upon the sample received.One cartridge was returned, but no clips were remaining in the cartridge.Since no clips were returned, the reported complaint issue could not be confirmed and a probable cause could not be determined.A device history record review showed no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HEMOLOK L CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16639178
Report Number3003898360-2023-00522
Device Sequence Number12396903
Product Code FZP
UDI-Device Identifier24026704695939
UDI-Public24026704695939
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915184
Device Catalogue Number544240
Device Lot Number73G2200746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown